# SDR AALA20100128TUL07

- Difficulty date: January 28, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT FOUND CRACKED IN RADIUS AT STATION 160.  INSTALLED LONGERON REPAIR SPLICE PER SRM 53-02-00 AND SRM 53-14-01.
